전남대학교

  • 전남대학교
  • 전남대포털

GNB

교수진

  • home >
  • 학과정보 >
  • 교수진
조종택(Cho, Jong Taek) 이미지
성명
조종택(Cho, Jong Taek) 교수
연구실
자연대 1호관 410호
교수전공 및 연구분야
Geometry
연락처
062-530-3342
이메일
jtcho@jnu.ac.kr
홈페이지
 
Academic Career:

 

  • 1994. 03  Ph. D. Niigata University (Japan)
  • 1994. 04 - 1995. 02  Postdoc., Topology and Geometry Research Center, Kyungpook National University             
  • 1995. 03 - 1997. 02  Full-time Lecturer, Topology and Geometry Research Center, Kyungpook National University                   
  • 1997. 03  - 2001. 03  Assistant Professor, Department of Mathematics, Chonnam National University                
  • 2001. 04 - 2007. 03 Associative Professor, Department of Mathematics, Chonnam National University 
  • 2007. 04 - present  Full Professor, Department of Mathematics, Chonnam National University 

                   

Research Interests:
  • Riemannian manifolds and the associated structures
  • Geometric equations on manifolds
  • Geometry of submanifolds
Publications:

78. Cho, Jong Taek Notes on almost Kenmotsu three-manifolds. Honam Math. J. 36 (2014), no. 3, 637645.

77. Cho, Jong Taek; Kimura, Makoto Reeb flow symmetry on almost contact three-manifolds. Differential Geom. Appl. 35 (2014), suppl., 266273.

76. Cho, Jong Taek; Kimura, Makoto Austere hypersurfaces in 5-sphere and real hypersurfaces in complex projective plane. Differential geometry of submanifolds and its related topics, 245259, World Sci. Publ., Hackensack, NJ, 2014.

75. Cho, Jong Taek; Inoguchi, Jun-ichi Contact metric hypersurfaces in complex space forms. Differential geometry of submanifolds and its related topics, 8797, World Sci. Publ., Hackensack, NJ, 2014.

74. Boeckx, Eric; Cho, Jong Taek D-homothetic transforms of φ  -symmetric spaces. Mediterr. J. Math. 11 (2014), no. 2, 745753.

73. Cho, Jong Taek; Park, Jiyeon Gradient Ricci solitons with semi-symmetry. Bull. Korean Math. Soc. 51 (2014), no. 1, 213219.

72. Cho, Jong Taek Ricci solitons in almost contact geometry. Proceedings of the 17th International Workshop on Differential Geometry and the 7th KNUGRG-OCAMI Differential Geometry Workshop [Vol. 17], 8595, Natl. Inst. Math. Sci. (NIMS), Taej?n, 2013.

71. Cho, Jong Taek; Kimura, Makoto Transversal symmetries on real hypersurfaces in a complex space form. Hiroshima Math. J. 43 (2013), no. 2, 223238.

70. Cho, Jong Taek Almost contact 3-manifolds and Ricci solitons. Int. J. Geom. Methods Mod. Phys. 10 (2013), no. 1, 1220022, 7 pp.

69. Cho, Jong Taek; Kimura, Makoto Ricci solitons on locally conformally flat hypersurfaces in space forms. J. Geom. Phys. 62 (2012), no. 8, 18821891.

68. Cho, Jong Taek; Kimura, Makoto Curvature of Hopf hypersurfaces in a complex space form. Results Math. 61 (2012), no. 1-2, 127135.

67. Cho, Jong Taek Tanaka-Webster connection and real hypersurfaces in a K?hlerian manifold. Proceedings of the 15th International Workshop on Differential Geometry and the 4th KNUGRG-OCAMI Differential Geometry Workshop [Volume 15], 121130, Natl. Inst. Math. Sci. (NIMS), Taej?n, 2011.

66. Cho, Jong Taek; Inoguchi, Jun-ichi Curvatures and symmetries of tangent sphere bundles. Houston J. Math. 37 (2011), no. 4, 11251142.

65. Cho, Jong Taek; Kon, Mayuko The Tanaka-Webster connection and real hypersurfaces in a complex space form. Kodai Math. J. 34 (2011), no. 3, 474484.

64. Cho, Jong Taek; Inoguchi, Jun-ichi; Lee, Ji-Eun Parabolic geodesics in Sasakian 3-manifolds. Canad. Math. Bull. 54 (2011), no. 3, 396410.

63. Cho, Jong Taek; Kimura, Makoto Ricci solitons of compact real hypersurfaces in K?hler manifolds. Math. Nachr. 284 (2011), no. 11-12, 13851393.

62. Cho, Jong Taek; Kimura, Makoto η  eta-umbilical hypersurfaces in P2C and H2C. Mem. Fac. Sci. Eng. Shimane Univ. Ser. B Math. Sci. 44 (2011), 2732.

61. Cho, Jong Taek; Kimura, Makoto Ruled Lagrangian submanifolds in complex Euclidean 3-space. Mem. Fac. Sci. Eng. Shimane Univ. Ser. B Math. Sci. 44 (2011), 1726.

60. Cho, Jong Taek Notes on contact Ricci solitons. Proc. Edinb. Math. Soc. (2) 54 (2011), no. 1, 4753.

59. Cho, Jong Taek; Sharma, Ramesh Contact geometry and Ricci solitons. Int. J. Geom. Methods Mod. Phys. 7 (2010), no. 6, 951960.

58. Cho, Jong Taek Erratum to: Ricci solitons and odd-dimensional spheres [MR2661317]. Monatsh. Math. 160 (2010), no. 4, 359360.

57. Cho, Jong Taek Ricci solitons and odd-dimensional spheres. Monatsh. Math. 160 (2010), no. 4, 347357.

56. Cho, Jong Taek; Hamada, Tatsuyoshi; Inoguchi, Jun-ichi On three dimensional real hypersurfaces in complex space forms. Tokyo J. Math. 33 (2010), no. 1, 3147.

55. Cho, Jong Taek Ricci operators and structural Jacobi operators on real hypersurfaces in a complex space form. Taiwanese J. Math. 14 (2010), no. 4, 13251336.

54.  Cho, Jong Taek; Inoguchi, Jun-ichi On fi-Einstein contact Riemannian manifolds. Mediterr. J. Math. 7 (2010), no. 2, 143167.

53. Cho, Jong Taek; Kimura, Makoto Ricci solitons and Lagrangian submanifolds in K?hler manifolds. Mem. Fac. Sci. Eng. Shimane Univ. Ser. B Math. Sci. 43 (2010), 2732.

52.  Cho, Jong Taek; Kimura, Makoto Ricci solitons and real hypersurfaces in a complex space form. Tohoku Math. J. (2) 61 (2009), no. 2, 205212.

51.  Cho, Jong Taek; Inoguchi, Jun-ichi; Lee, Ji-Eun Affine biharmonic submanifolds in 3-dimensional pseudo-Hermitian geometry. Abh. Math. Semin. Univ. Hambg. 79 (2009), no. 1, 113133.

50.  Cho, Jong Taek; Lee, Ji-Eun η  eta-parallel contact 3-manifolds. Bull. Korean Math. Soc. 46 (2009), no. 3, 577589.

49.  Cho, Jong Taek; Inoguchi, Jun-Ichi; Lee, Ji-Eun Pseudo-symmetric contact 3-manifolds. III. Colloq. Math. 114 (2009), no. 1, 7798.

48.  Cho, Jong Taek Symmetries in contact geometry. Proceedings of the 12th International Workshop on Differential Geometry and Related Fields [Vol. 12], 143159, Korean Math. Soc., Seoul, 2008.

47. Cho, Jong Taek Contact Riemannian manifolds with vanishing gauge invariant. Toyama Math. J. 31 (2008), 116.

46.  Cho, Jong Taek; Lee, Ji-Eun Slant curves in contact pseudo-Hermitian 3-manifolds. Bull. Aust. Math. Soc. 78 (2008), no. 3, 383396.

45.  Ghosh, Amalendu; Sharma, Ramesh; Cho, Jong Taek Contact metric manifolds with η  -parallel torsion tensor. Ann. Global Anal. Geom. 34 (2008), no. 3, 287299.

44.  Boeckx, Eric; Cho, Jong Taek Pseudo-Hermitian symmetries. Israel J. Math. 166 (2008), 125?145.

43.  Cho, Jong Taek; Ki, U-Hang Real hypersurfaces in complex space forms with Reeb flow symmetric structure Jacobi operator. Canad. Math. Bull. 51 (2008), no. 3, 359371.

42.  Cho, Jong Taek; Kimura, Makoto Pseudo-holomorphic sectional curvatures of real hypersurfaces in a complex space form. Kyushu J. Math. 62 (2008), no. 1, 7587.

41.  Cho, Jong Taek Pseudo-Einstein CR-structures on real hypersurfaces in a complex space form. Hokkaido Math. J. 37 (2008), no. 1, 117.

40.  Cho, Jong Taek; Inoguchi, Jun-ichi Pseudo-symmetric contact 3-manifolds. II. When is the tangent sphere bundle over a surface pseudo-symmetric? Note Mat. 27 (2007), no. 1, 119129.

39. Cho, Jong Taek; Chun, Sun Hyang Symmetries on unit tangent bundles. Proceedings of the Eleventh International Workshop on Differential Geometry, 153170, Kyungpook Nat. Univ., Taegu, 2007.

38.  Cho, Jong Taek; Inoguchi, Jun-Ichi; Lee, Ji-Eun Biharmonic curves in 3-dimensional Sasakian space forms. Ann. Mat. Pura Appl. (4) 186 (2007), no. 4, 685701.

37.  Boeckx, Eric; Cho, Jong Taek; Chun, Sun Hyang Flow-invariant structures on unit tangent bundles. Publ. Math. Debrecen 70 (2007), no. 1-2, 167178.

36.  Cho, Jong Taek Geometry of contact strongly pseudo-convex CR-manifolds. J. Korean Math. Soc. 43 (2006), no. 5, 10191045.

35. Cho, Jong Taek Levi-parallel hypersurfaces in a complex space form. Tsukuba J. Math. 30 (2006), no. 2, 329343.

34.  Cho, Jong Taek; Inoguchi, Jun-ichi; Lee, Ji-Eun On slant curves in Sasakian 3-manifolds. Bull. Austral. Math. Soc. 74 (2006), no. 3, 359367.

33. Boeckx, E.Cho, J. T. Locally symmetric contact metric manifolds. Monatsh. Math. 148 (2006), no. 4, 269281.

32. Cho, Jong Taek; Chun, Sun Hyang A new structure on unit tangent sphere bundles. Topics in almost Hermitian geometry and related fields, 60?73, World Sci. Publ., Hackensack, NJ, 2005.

31. Cho, Jong Taek;  Boeckx, Eric, eta-parallel contact metric spaces, Diff. Geom. Appl. 22 (2005), 275285.

30. Cho, Jong Taek; Inoguchi, Jun-Ichi Pseudo-symmetric contact 3-manifolds. J. Korean Math. Soc. 42 (2005), no. 5, 913932. 

29. Cho, Jong Taek η  eta-parallelism on contact metric manifolds. Proceedings of the Ninth International Workshop on Differential Geometry, 159171, Kyungpook Nat. Univ., Taegu, 2005.

28. Cho, Jong Taek; Chun, Sun Hyang The unit tangent sphere bundle of a complex space form. J. Korean  Math. Soc. 41 (2004), no. 6, 10351047.

27. Cho, Jong Taek Geometry of CR-manifolds of contact type. Proceedings of the Eighth International Workshop on Differential Geometry, 137155.

26. Cho, Jong Taek; Vanhecke, Lieven Classification of symmetric-like contact metric (k,mu)-spaces. Dedicated to Professor Lajos Tam?ssy on the occasion of his 80th birthday. Publ. Math. Debrecen 62 (2003), no. 3-4, 337349.

25. Cho, Jong Taek; Chun, Sun Hyang On the classification of contact Riemannian manifolds satisfying the condition (C). Glasg. Math. J. 45 (2003), no. 3, 475492.

24. Cho, Jong Taek A class of contact Riemannian manifolds whose associated CR-structures are integrable. Publ. Math. Debrecen 63 (2003), no. 1-2, 193211.

23. Cho, Jong Taek Contact Riemannian manifolds whose associated CR-structures are integrable. Proceedings of the Seventh International Workshop on Differential Geometry (KMS Special Session on  Geometry) (Taegu, 2002), 99113.

22. Cho, Jong Taek On a new class of contact Riemannian manifolds. Global differential geometry: the mathematical legacy of Alfred Gray (Bilbao, 2000), 296299.

21. Ki, U-Hang; Cho, Jong Taek; Yoo, In-Yeong Real hypersurfaces of a complex hyperbolic space satisfying  $L\sb \xi S=0$. Kyungpook Math. J. 41 (2001), no. 1, 163177.

20. Cho, Jong Taek A conformally flat contact Riemannian (k,mu)-space. Indian J. Pure Appl. Math. 32 (2001), no. 4, 501508.

19. Cho, Jong Taek On a class of contact Riemannian manifolds. Int. J. Math. Math. Sci. 24 (2000), no. 5, 327334.

18. Cho, Jong Taek, Real hypersurfaces of a complex hyperbolic space satisfying a pointwise nullity  condition, Indian J. Pure. Appl. Math.31(3) (2000)

17. Cho, Jong Taek, A new class of contact Riemannian manifolds, Israel J. of Math. 109 (1999), 299318.

16. Cho, Jong Taek, CR structures on real hypersurfaces of a complex space form, Publ. Math.-Debrecen. Tomus 54 (1999), 474487.

15. Cho, Jong Taek; U-Hang Ki, Real hypersurfaces of a complex projective space satisfying a nullity  condition, Tsukuba J. Math. 23(2) (1999), 279291.

14. Cho, Jong Taek; Vanhecke, L, Hopf hypersurfaces of D Atri- and C-type in a complex space form, Rend.  Math. Serie VII 18, Roma (1998), 601613.

13. Cho, Jong Taek; Sekigawa, K, Six dimensional quasi-Kaehler manifolds of constant sectional curvature,Tsukuba J. Math. 22 (1998), no. 3, 611-627.

12. Cho, Jong Taek; Ki, U-Hang, Jacobi operators on real hypersurfaces of a complex projective space.Tsukuba J. Math. 22 (1998), no. 1, 145156.

11. Cho, Jong Taek; Ki, U-Hang, Real hypersurfaces of a complex projective space in terms of the Jacobi operators. Acta Math. Hungar. 80 (1998), no. 1-2,

10. Cho, Jong Taek; Ki, U-Hang, CR structures on real hypersurfaces of a complex projective space. First  Conference of Balkan Society of Geometers (Bucharest, 1996). Balkan J. Geom. Appl. 2 (1997),  no. 1, 718.

9. Cho, J. T.; Sekigawa, K.; Vanhecke, L., Volume-preserving geodesic symmetries on four-dimensional Hermitian Einstein spaces. Nagoya Math. J. 146 (1997), 1329.

8. Cho, Jong Taek; Kim, He-Jin The tangent sphere bundle of a surface in terms of the Ricci tensor.{Dedicated to U-Hang Ki on the occasion of his 60th birthday}.Kyungpook Math. J. 35 (1996), no. 3, Special Issue,       445450.
7. Cho, J. T.; Sekigawa, K., Four-dimensional almost Kahler manifolds of pointwise constant holomorphic sectional curvature. Arab J. Math. Sci. 2 (1996), no. 1, 3953.

6. Cho, Jong Taek, A contact metric manifold satisfying a certain curvature condition. Arch. Math. (Brno)  31 (1995), no. 4, 319333.

5. Cho, Jong Taek, On some classes of almost contact metric manifolds. Tsukuba J. Math. 19 (1995), no.1, 201217.

4. Cho, Jong Taek, On some classes of contact metric manifolds. Rend. Circ. Mat. Palermo (2) 43 (1994), no. 1, 141160.

3. Cho, Jong Taek, Natural generalizations of locally symmetric spaces. Indian J. Pure Appl. Math. 24  (1993), no. 4, 231240.

2. Kim, In Bae; Cho, Jong Taek; Hwang, Kyo Kuen, On almost everywhere warped product manifolds with harmonic curvatures. J. Korean Math. Soc. 28 (1991), no. 1, 2335.

1. Kim, In Bae; Cho, Jong Taek, Kaehlerian manifolds with a quasi-umbilical hypersurface at each point.J. Korean Math. Soc. 27 (1990), no. 2, 231237.